# SDR MALA000689

- Difficulty date: November 20, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 413
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, DENTS ON RT FUSELAGE BETWEEN STA 350.0 AND JUST BEOW SL1634. REFER TO CELSIUS W/O 18955, TASK CARD 2539, AND SAAB STATEMENT 340SDS000376.  MAINTENANCE CHECKED LIMITS ON GROUP OF DENTS, OUT OF ALLOWABLE LIMIT, IAW SAAB SRM51-10-10. DENT TYPE I, TO CLOSE TOGETHER PERFORM NDT.  NDTPERFFVNDT006EC NO CRACKS NOTED AND NDT004UT BOND NO DELAM, DENTS ARE ACCEPTABLE AS IS IAW SAAB DOCUMENT 340SDS000376.
